Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the convergence and summability of a series associated with the derived Fourier series


Authors: P. C. Rath and R. Mohanty
Journal: Proc. Amer. Math. Soc. 9 (1958), 11-17
MSC: Primary 42.00
DOI: https://doi.org/10.1090/S0002-9939-1958-0096071-0
MathSciNet review: 0096071
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. S. Bosanquet, Proc. London Math. Soc. vol. 31 (1930) pp. 147-148.
  • [2] J. J. Gergen, Quart. J. Math. Oxford Series vol. 1 (1930) p. 261.
  • [3] G. H. Hardy, Messenger of Math. vol. 58 (1928) pp. 50-52.
  • [4] -, Quart. J. Math. Oxford Ser. vol. 2 (1931) p. 108.
  • [5] G. H. Hardy and J. E. Littlewood, Proc. London Math. Soc. vol. 24 (1925) pp. 211-246, Theorem 5.
  • [6] -, J. London Math. Soc. vol. 1 (1926) pp. 134-138.
  • [7] G. H. Hardy and W. W. Rogosinski, Fourier Series, Cambridge University Press, 1950, p. 49. MR 0044660 (13:457b)
  • [8] S. J. Pollard, London Math. Soc. no. V vol. 2 (1927) p. 261.
  • [9] W. H. Young, Comptus Rendus vol. 163 (1916) pp. 137-190.
  • [10] A. Zygmund, Trigonometrical series, 2d ed., New York, Chelsea, 1952, pp. 61, with $ g$ in place of $ \phi $. MR 0076084 (17:844d)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42.00

Retrieve articles in all journals with MSC: 42.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1958-0096071-0
Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society